Parapane Caplet 500mg Blister 100 (S2)

Available Online Only

$1.90
In Stock

Maximum Order Quantity 12

Calculate Shipping

PARAPANE paracetamol 500mg capsule shaped tablets blister pack is indicated for the following:

Temporary relief of pain associated with headaches, migraine headache, neuralgia, toothache, sore throat, period pains, rheumatic aches and pains and symptoms of colds and influenza. Reduces fever.

ACTIVE INGREDIENTS

paracetamol 500 mg

OTHER INGREDIENTS (Excipients)

magnesium stearate
pregelatinised maize starch
sodium metabisulfite

ARTG ENTRY: 155493

WARNINGS: Store below 30 degrees Celsius

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE.

(515985)

SKU 515985
Barcode # 9323610009111
Brand Parapane
Assembled Length 0.068m
Assembled Height 0.064m
Assembled Width 0.083m

Be The First To Review This Product!

Help other David Jones Pharmacy Online users shop smarter by writing reviews for products you have purchased.

Write a product review


Others Also Bought



More From This Category